Thursday, July 14

Racer/Crew Registration

7:00 - noon Registration for Test & Tune participants only at Timing Tower

3:00 – 8:00 pm Registration for racers and crew at Timing Tower

Tech Inspection

9:00 am - 5:00 pm Tech Inspection for PVGP cars near Timing & Scoring Building

3:00 pm – 8:00 pm BMW Tech – Lower Garage

(Your run groups may change on Friday thru Sunday)

Group 1: Vintage Small Bore & Vintage Medium Bore cars

Group 2: Vintage Large Bore & Ground Pounders

Group 3: Modern Historics & BMW Club

Group 4: Open Wheel Cars, Formula Fords and Formula Vees

8:00 am Registration/Drivers Meeting Timing Building

```
8:30 am to 9:00 am Vintage Small Bore & Vintage Medium Bore
```

9:00 am to 9:30 am Vintage Large Bore & Ground Pounders

9:30 am to 10:00 am Modern Historics & BMW Club

10:00 am to 10:30 am Open Wheel Cars Formula Fords and Formula Vees

10:30 am to 11:00 am Vintage Small Bore & Vintage Medium Bore

11:00 am to 11:30 am Vintage Large Bore & Ground Pounders

11:30 am to 12:00 pm Modern Historics & BMW Club

12:00 pm to 1:00 pm Lunch break and track walk

12:45 pm to 1:00 pm Corner Workers into position

1:00 pm to 1:30 pm Open Wheel Cars Formula Fords and Formula Vees

1:30 pm to 2:00 pm Vintage Small Bore & Vintage Medium Bore

2:00 pm to 2:30 pm Vintage Large Bore & Ground Pounders

2:30 pm to 3:00 pm Modern Historics & BMW Club

3:00 pm to 3:30 pm Open Wheel Cars Formula Fords and Formula Vees

3:30 pm to 4:00 pm Vintage Small Bore & Vintage Medium Bore

4:00 pm to 4:30 pm Vintage Large Bore & Ground Pounders

4:30 pm to 5:00 pm Modern Historics & BMW Club

5:00 pm to 5:30 pm Group 4 on track

Friday July 15

Racer/Crew Registration

7:00 am – Noon – Registration for racers/crew/workers at Timing Tower

Tech Inspection

7:15 am – 4:00 pm Tech Inspection

Drivers Meetings

7:45 am Mandatory Drivers Meeting for Ground Pounders, Formula Ford and Medium Bore

8:15 am Mandatory Drivers Meeting for Small Bore/FV and Modern Historics

BMW is on track at 8:00 and will schedule their own Driver Meeting separately.

Fastest time of weekend determines the grid for Trophy Races.

Frida	v co	nt'd
11144	,	

Race Groups	Start Time	Session	Duration
BMW Club Racing	8:30 AM	Practice	20 min.
Ground Pounders & Large Bo	or8:55 AM	Practice	20 min.
Formula Ford	9:20 AM	Practice	20 min.
Medium Bore	9:45 AM	Practice	20 min.
Small Bore & Formula Vee	10:10 AM	Practice	20 min.
Modern Historics	10:35 AM	Practice	20 min.
BMW Club Racing 1	1:00 AM	Qualifying	20 min.
Ground Pounders & Large Bo	or11:25 AM	Qualifying	20 min.
Formula Ford	11:50 AM	Qualifying	20 min.
Lunch	12:15 PM	60 mii	า.
Lancii			
Medium Bore	1:15 PM	Qualifying	20 min.
Medium Bore	1:15 PM	Qualifying	20 min.
Medium Bore Small Bore & Formula Vee	1:15 PM 1:40 AM	Qualifying Qualifying	20 min. 20 min.
Medium Bore Small Bore & Formula Vee Modern Historics	1:15 PM 1:40 AM 2:05 AM 2:30 PM	Qualifying Qualifying Qualifying	20 min. 20 min. 20 min.
Medium Bore Small Bore & Formula Vee Modern Historics BMW Club Racing	1:15 PM 1:40 AM 2:05 AM 2:30 PM	Qualifying Qualifying Qualifying Sprint Race	20 min. 20 min. 20 min. 25 min.
Medium Bore Small Bore & Formula Vee Modern Historics BMW Club Racing Ground Pounders & Large Bo	1:15 PM 1:40 AM 2:05 AM 2:30 PM or3:00 PM	Qualifying Qualifying Qualifying Sprint Race Sprint Race	20 min. 20 min. 20 min. 25 min. 25 min.
Medium Bore Small Bore & Formula Vee Modern Historics BMW Club Racing Ground Pounders & Large Bo Formula Ford	1:15 PM 1:40 AM 2:05 AM 2:30 PM or3:00 PM 3:30 PM	Qualifying Qualifying Qualifying Sprint Race Sprint Race Sprint Race	20 min. 20 min. 20 min. 25 min. 25 min. 25 min.

Saturday July 16

Racer/Crew Registration

7:00 am – 9:00 am Registration for racers/crew/workers in Timing Tower

		,	
Race Groups	Start Time	Session	Duration
BMW Club Racing	8:30 AM	Practice	20 min.
Ground Pounders & Large Bo	or8:55 AM	Sprint Race	20 min.
Formula Ford	9:20 AM	Sprint Race	20 min.
Medium Bore	9:45 AM	Sprint Race	20 min.
Small Bore & Formula Vee	10:10 AM	Sprint Race	20 min.
Modern Historics	10:35 AM	Sprint Race	20 min.
BMW Club Racing	11:00 AM	Qualifying	20 min.
Ground Pounders & Large Bo	or11:25 AM	Sprint Race	20 min.
Formula Ford	11:50 AM	Sprint Race	20 min.
Lunch & Kastner Cup Triump	h Parade	12:15 PM	60 min.
Kastner Cup Race	1:15 PM	Trophy Race	30 min.
Modern Historics	1:50 AM	Sprint Race	20 min.
Medium Bore	2:15 AM	Sprint Race	20 min.
Small Bore & Formula Vee	2:40 AM	Sprint Race	20 min.
BMW Club Racing	3:05 PM	Trophy Race	20 min.
Ground Pounders & Large Bo	or3:30 PM	Trophy Race	20 min.
Formula Ford	3:55 PM	Trophy Race	20 min.
Medium Bore	4:20 PM	Trophy Race	20 min.

Saturday cont'd

Small Bore & Formula Vee 4:45 PM Trophy Race 20 min.

Modern Historics 5:10 PM Trophy Race 20 min.

5:45 – 7:45 pm Complimentary Reception & Dinner and Helltown Beer at Conference Center for Drivers, Crew and Volunteers

Sunday July 17

Racer/Crew Registration

7:00 am – 9:00 am Registration for racers/crew/workers in Timing Tower

Race Groups	Start Time	Session	Duration
BMW Club Racing	8:30 AM	Practice	20 min.
Kastner Reunion Race	8:55 AM	Trophy Race	20 min.
Ground Pounders & Large Bo	r9:20 AM	Practice	15 min.
Formula Ford	9:40 AM	Practice	15 min.

Small & Medium Bore & Formula Vee (minus Triumphs)

	•	• • •	
	10:00 AM	Practice	15 min.
Modern Historics	10:20 AM	Practice	15 min.
Ground Pounders & Large B	or10:40 AM	Sprint Race	20 min.
BMW Club Racing	11:05 AM	Trophy Race	45 min.
Lunch Break	11:55 AM	60 mir	٦.
Formula Ford	12:55 PM	Sprint Race	30 min.
Modern Historics	1:30 PM	Sprint Race	20 min.
Medium Bore	1:55 PM	Sprint Race	20 min.
Small Bore & Formula Vee	2:20 PM	Sprint Race	20 min.
Ground Pounders & Large B	or2:45 PM	Trophy Race	30 min.
Formula Ford	3:20 PM	Trophy Race	20 min.
Medium Bore	3:45 PM	Trophy Race	30 min.
Small Bore & Formula Vee	4:20 PM	Trophy Race	30 min.
Modern Historics	4:55 PM	Trophy Race	30 min.
5:30 PM Event Concludes			